# SDR AALA2019042329011

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 12,325 hours, 4,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER (CYLINDER) PRESSURE WAS LOW. MAINTENANCE SERVICED L4 DOOR DAMPER (CYLINDER) PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
